Probabilistic squares and hexagons of opposition under coherence (bibtex)
by Niki Pfeifer, Giuseppe Sanfilippo
Reference:
Niki Pfeifer, Giuseppe Sanfilippo, "Probabilistic squares and hexagons of opposition under coherence", In International Journal of Approximate Reasoning, vol. 88, pp. 282 - 294, 2017. (Old version available on arxiv] [arxiv.org])
Bibtex Entry:
@article{PS2017,
author = {Pfeifer, Niki  and Sanfilippo, Giuseppe},
title = {Probabilistic squares and hexagons of opposition under coherence},
journal = {International Journal of Approximate Reasoning},
volume = {88},
pages = {282 - 294},
year = {2017},
issn = {0888-613X},
doi = {https://doi.org/10.1016/j.ijar.2017.05.014},
url = {http://www.sciencedirect.com/science/article/pii/S0888613X17303687},
comment = {Old version available  on arxiv]</a> <a href="https://arxiv.org/abs/1701.07306" target="_blank">[arxiv.org]</a>}
}
Powered by bibtexbrowser